# SDR SWIA201024867

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 19,500 hours, 15,746 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link Assy
- Condition: Galled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE LINK ASSEMBLY IS GALLED.  (ENGINE CHANGE)  REMOVED AND REPLACED LEFT ENGINE FORWARD YOKE LINK ASSEMBLY PER AMM.
